# SDR ABXA000535

- Difficulty date: December 27, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 59,264 hours, 60,535 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR GREEN DOWN AND LOCKED LIGHT WOULD NOT ILLUMINATE. CREW RECYCLED LANDING GEAR. MAINTENANCE INSPECTED AND CLEANED THE RIGHT MAIN LANDING GEAR CANNON PLUG AND SWITCH. OPERATIONAL CHECKS WERE COMPLETED AND SATISFACTORY IAW DC-9 MM 32-60-01.
